# SDR IPXA11567151

- Difficulty date: June 4, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 345-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FOUND DAMAGED FLOORBOARD AT RBL 0 TO 25, STA 345 TO 440, ON FWD INBD END OF UNDERSIDE.  REPLACED FLOORBOARD IAW SRM 53-00-50-1A 1, EO B757- 5320-9692-G.
